# SDR USAA970370

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Part time: 37,485 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A 2 INCH INNER SKIN CRACK AT NR 2 PYLON/OUTBOARD SKIN AT PANEL NR 5824R OPENING.  INSTALLED DOUBLER, OVERSIZE DRILL HOLE PER REPAIR DOCUMENT SRM 54-50-04C TYPICAL REPAIR.  (X)
